L. Tassiulas and A. Ephremides, Stability properties of constrained queueing systems and scheduling policies for maximum throughput in multihop radio networks, IEEE Transactions on Automatic Control, vol.37, issue.12, pp.1936-1948, 1992.
DOI : 10.1109/9.182479

E. Modiano, D. Shah, and G. Zussman, Maximizing throughput in wireless networks via gossiping, ACM SIGMETRICS Performance Evaluation Review, vol.34, issue.1, pp.27-38, 2006.
DOI : 10.1145/1140103.1140283

S. Rajagopalan, D. Shah, and J. Shin, Network adiabatic theorem, Proceedings of the eleventh international joint conference on Measurement and modeling of computer systems, SIGMETRICS '09, pp.133-144, 2009.
DOI : 10.1145/1555349.1555365

A. Dimakis and J. Walrand, Sufficient conditions for stability of longest-queue-first scheduling: second-order properties using fluid limits, Advances in Applied Probability, vol.18, issue.02, pp.505-521, 2006.
DOI : 10.1109/9.182479

A. Gupta, X. Lin, and R. Srikant, Low-Complexity Distributed Scheduling Algorithms for Wireless Networks, IEEE/ACM Transactions on Networking, vol.17, issue.6, pp.1846-1859, 2009.
DOI : 10.1109/TNET.2009.2021609

C. Joo, X. Lin, and N. B. Shroff, Understanding the capacity region of the greedy maximal scheduling algorithm in multihop wireless networks, IEEE/ACM Trans. Netw, vol.17, issue.4, pp.1132-1145, 2009.

M. Leconte, J. Ni, and R. Srikant, Improved bounds on the throughput efficiency of greedy maximal scheduling in wireless networks, MobiHoc'09, pp.165-174, 2009.

A. Proutì-ere, Y. Yi, and M. Chiang, Throughput of random access without message passing, the 46th Annual Allerton Conference on Communication, Control, and Computing, 2008.

X. Wu, R. Srikant, and J. R. Perkins, Scheduling Efficiency of Distributed Greedy Scheduling Algorithms in Wireless Networks, Proceedings IEEE INFOCOM 2006. 25TH IEEE International Conference on Computer Communications, pp.595-605, 2007.
DOI : 10.1109/INFOCOM.2006.176

L. Jiang and J. Walrand, A distributed CSMA algorithm for throughput and utility maximization in wireless networks, 2008 46th Annual Allerton Conference on Communication, Control, and Computing, 2008.
DOI : 10.1109/ALLERTON.2008.4797741

A. Proutì-ere, Y. Yi, T. Lan, and M. Chiang, Resource allocation over network dynamics without timescale separation, IEEE INFOCOM, 2010.

J. Ni, B. Tan, R. Srikant, and Q. , Q-CSMA: Queue-Length Based CSMA/CA Algorithms for Achieving Maximum Throughput and Low Delay in Wireless Networks, 2010 Proceedings IEEE INFOCOM, 2010.
DOI : 10.1109/INFCOM.2010.5462229

S. Rajagopalan and D. Shah, Distributed algorithm and reversible network, 2008 42nd Annual Conference on Information Sciences and Systems, pp.498-502, 2008.
DOI : 10.1109/CISS.2008.4558577

L. Massoulié and J. W. Roberts, Bandwidth sharing and admission control for elastic traffic, Telecommunication Systems, vol.15, issue.1/2, pp.185-201, 2000.
DOI : 10.1023/A:1019138827659

S. B. Fredj, T. Bonald, A. Proutì-ere, G. Régnié, and J. W. Roberts, Statistical bandwidth sharing: a study of congestion at flow level, Proceedings of ACM SIGCOMM, pp.111-122, 2001.
URL : https://hal.archives-ouvertes.fr/hal-01266470

P. Van-de-ven, S. Borst, and S. Shneer, Instability of MaxWeight Scheduling Algorithms, IEEE INFOCOM 2009, The 28th Conference on Computer Communications, 2009.
DOI : 10.1109/INFCOM.2009.5062089

T. Bonald and L. Massoulié, Impact of fairness on Internet performance, Proceedings of ACM SIGMETRICS/Performance, pp.82-91, 2001.
URL : https://hal.archives-ouvertes.fr/hal-01272522

T. Bonald, Insensitive traffic models for communication networks, Discrete Event Dynamic Systems, pp.405-421, 2007.

G. Fayolle and R. Iasnogorodski, Two coupled processors: The reduction to a Riemann-Hilbert problem, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.13, issue.No. 6, pp.325-351, 1979.
DOI : 10.1007/BF00535168

P. Robert, Stochastic Networks and Queues, Stochastic Modeling and Applied Probability Series, 2003.

S. Meyn, Transience of Multiclass Queueing Networks Via Fluid Limit Models, The Annals of Applied Probability, vol.5, issue.4, pp.946-957, 1995.
DOI : 10.1214/aoap/1177004601